MathSciNet Relay Station
MathSciNet bibliographic data
MR2104832 (2005h:42027) 42B15 (47G10)
Ma, Bolin; Wong, M. W. $L\sp p$-boundedness of wavelet multipliers. Hokkaido Math. J. 33 (2004), no. 3, 637–645.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement